# SDR KCSA201711021074

- Difficulty date: November 2, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 80,466 hours, 13,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT HAS BROKEN TERMINAL STUD.
